advertisement
Question
Posted by: Yusie | 2007/05/17

Energy pill.

I will be running my 3rd Comrades marathon. I have used various energy Gels during my previous 2 Comrades marathons and on both occassions I have felt nausea after swallowing these various gels. e.g. Vooma. I have used various gels during my training and races to see which one will work the best and that doesn't make me feel nausea. Unfortunately all of them make me nausea. It's for this reason I would prefer swallowing a TABLET than drink gels during Comrades and of course they are easy to carry. I have been to various pharmacies in Pretoria but they cannot recommend a suitable tablet that will help me. Can you recommend a tablet supplement that will boast my energy levels during Comrades ? One USN staff member recommend I carry a small saches of USN product (poweder) and through into a bottle at the watering points but I do not want to carry a bottle during the race .... can you help ?.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Y,

As i'm not involved in retail pharmacy, but more in the science of meds I'll have to find out what is available on the market.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement